Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


with other meds for other problems
Sep 10, 2008

I've taken Atripla for 29 days, every night, with exception of a few days. Is Vyvanse 50MG and Atripla possibly making me go in circles and no feeling of accomplishment?

Response from Dr. Frascino

Hello,

Vyvanase is a central nervous system stimulant that affects chemicals in the brain that contribute to hyperactivity and impulse control. It is used to treat attention deficit hyperactivity disorder (ADHD). Vyvanase can interact unfavorably with a variety of medications, such as MAO inhibitors. Regarding Vyvanase and Atripla, there are no direct contraindications; however, the efavirenz component of Atripla does have significant central nervous system effects, which can result in dizziness, trouble sleeping, drowsiness, trouble concentrating and/or unusual and vivid dreams. Often these efavirenz-related effects decrease over four to six weeks. In general, I try not to use efavirenz in folks that have problems with depression, strange thoughts, angry behavior or ADHD. Atripla is an excellent combination medication with a very convenient one-pill, once-per-day dosing regimen; however, it's certainly not for everyone. Talk to your doctor about your symptoms and the possibility of alternative HIV regimens.

Good luck!

Dr. Bob


Previous
Study Abroad
Next
how do i fight fatigue?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement